I started my period on the 3rd of july. I was suppose to get my new pack of pills the sunday of that week and start them of that day. I wasnt able to get them until the tuesday of that week. Durning the time I had unprotected sex with my boyfriend. I started the pack tuesday and the doctor told me to take Sunday and Mondays pill on Tuesday And Tuesday and Wed pill on Wed to be caught up. now its about two weeks later and i have been feeling dizzy and faint. and my lower legs and feet hurt, I have been a little nauseas Im not sure if it is all in my head or could I really be pregnant? what are the chances that I am?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.